# SDR SWAA2024050676465

- Difficulty date: April 17, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,429 hours, 14,675 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE IS CRACKED BS 663 RBL 8<[01] REPLACED WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE PER REF SRM 51-40-02 AND DWG 111A1000;[02] VERIFIED CORRECTIVE ACTION 1
